bleeding after menopause (over 2yrs) used progest cream for 17 years

by anna
(uk)

I wonder if anyone can advise me: I am 56 yrs old had my last period nearly 3 years ago November 13, but had what appeared to be period a couple of months ago, with all signs that it was hormonal, such as back ache, breast tenderness (severe) and even clear discharge I used to get with ovulation! I had a internal scan and sample taken from uterus but all came back ok, though they could not see my right ovary properly. The left had a small cyst but they did not seem overly concerned about either side as I think neither looked overly large. After the "all clear" from these examinations, I have had two more "periods" with similar symptoms, so not just bleeding. I have used progest hormone cream on and off since I was 39, and more recently since menopause consistently (about 1/4 - 1/2tsp once a day) as I suffer from fibroids though these have of course eased off now. I am concerned that this could be either a problem with my uterus or may be an ovary, or even that I should come off the progest cream after such a long time - can you advise please?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...